# SDR SROM200400056

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 52,490 hours, 45,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043231
- Condition: Corroded
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR LIGHT INOP.  REMOVED AND REPLACED L2 EXTERIOR EMERGENCY LIGHT IAW B737 M/M 33-51-61 - OPS CH'D GOOD.
